# SDR TXER100924

- Difficulty date: August 24, 2004
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N690WR
- Make and model: Urocop EC120B
- Aircraft serial: 1059
- Aircraft time: 1,979 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6410 · Tail Rotor Blades
- Part: Tail Rotor
- Part number: C642A0300102
- Part serial: M2072
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR, OUT OF LIMITS IAW 64-21-00,6-9 PG. 602 ZONE E.
